# SDR SWIA201335499

- Difficulty date: December 3, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 32,251 hours, 27,959 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST HYD 3 FLUID DOWN TO 5%.  MANUALLY EXTENDED GEAR.  FLT 2965 REPLACED HYD FLEX LINE FROM 3A PUMP TO DAMPENERS.  NO LEAKS NOTED.  OPERATIONS CHECKED GOOD.
